# SDR AALA20150426001

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 43,339 hours, 20,780 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED ELEC BURNING ODOR IN CABIN.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING CARD 21-96-01.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.   COULD NOT DUPLICATE.  R & R RECIRCULATION FAN FILTER IAW AMM 21-20-18.  RAN LT & RT PACKS WITH ENGS & APU.  INSPECTED LIGHT FIXTURES, COFFEE MAKERS & CB PANELS.  NO ODORS NOTED.
